MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM MOD HEAD COCR -3MM NECK; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 32MM MOD HEAD COCR -3MM NECK; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 10/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat#010000850 lot#6489079 liner, cat#51-113140 lot#6537103 stem, cat#110010266 lot#6463340 shell.G2: foreign: country: australia h6: proposed component code: mechanical (g04)- head.Reported event was unable to be confirmed due to limited information received from the customer.Radiographs provided were taken 3 months before the dislocation and were not assessed.Device history record (dhr) was reviewed and no discrepancies were found.It was reported the patient dislocated due to a fall.As the reason for the fall is unknown, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-02421.
 
Event or Problem Description
It was reported the patient underwent a hip revision approximately 3 years post implantation due to a fall causing a dislocation.No additional information.

Brand Name
32MM MOD HEAD COCR -3MM NECK
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16784217
Report Number0001825034-2023-00888
Device Sequence Number5683475
Product Code JDG
UDI-Device Identifier00887868308321
UDI-Public(01)00887868308321(17)290626(10)64449451
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K942479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number163668
Device Lot Number64449451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight86 KG